Bulletin of the American Mathematical Society

The dynamics of geodesic flows

Gustav A. Hedlund

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 45, Number 4 (1939), 241-260.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183501760

Zentralblatt MATH identifier
0020.40303

Mathematical Reviews number (MathSciNet)
MR1563961

Citation

Hedlund, Gustav A. The dynamics of geodesic flows. Bulletin of the American Mathematical Society 45 (1939), no. 4, 241--260. http://projecteuclid.org/euclid.bams/1183501760.


Export citation